# SDR AALA202406176235

- Difficulty date: June 16, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N461AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 11059
- Aircraft time: 6,766 hours, 1,837 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: 2LA00546900
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 1R SLIDE NOT ARMED. MAINTENANCE REPLACED THE 1R DOOR SLIDE ARMED INDICATION WARNING LIGHT PANEL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
